# SDR UIEA2019072504846

- Difficulty date: July 25, 2019
- Submitted: July 25, 2019
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 78,438 hours, 17,146 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT AFTER LANDING, 2 STARTS ATTEMPTS UNSUCCESSFUL. ( OPS CHECKED PER B767 AMM 49-21-00, NO FAULTS NOTED. STARTED FIRST ATTEMPT.  )
